# SDR SWAA020532

- Difficulty date: March 10, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 18,090 hours, 15,570 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 65C27360
- Condition: Cracked
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NLG LT AFT PUSH ROD ATTACH LINK CRACKED AT TRUNNION SIDE.  REMOVED AND REPLACED ATTACH LINK PER MM.
